Skip to main content
×
Home
    • Aa
    • Aa

A CATEGORIFICATION OF A QUANTUM FROBENIUS MAP

  • You Qi (a1)
Abstract

A quantum Frobenius map a la Lusztig for $\mathfrak{s}\mathfrak{l}_{2}$ is categorified at a prime root of unity.

Copyright
References
Hide All
S. Arkhipov , R. Bezrukavnikov and V. Ginzburg , Quantum groups, the loop Grassmannian, and the Springer resolution, J. Amer. Math. Soc. 17(3) (2004), 595678.

S. Arkhipov and D. Gaitsgory , Another realization of the category of modules over the small quantum group, Adv. Math. 173(1) (2003), 114143.

J. Brundan , On the definition of Kac–Moody 2-category, Math. Ann. 364(1–2) (2016), 353372.

S. Cautis and A. D. Lauda , Implicit structure in 2-representations of quantum groups, Selecta Math. (N.S.) 21(1) (2015), 201244.

V. Drinfeld , DG quotients of DG categories, J. Algebra 272(2) (2004), 643691.

B. Elias and Y. Qi , A categorification of quantum sl(2) at prime roots of unity, Adv. Math. 299 (2016), 863930.

B. Elias and Y. Qi , A categorification of some small quantum groups II, Adv. Math. 288 (2016), 81151.

A. P. Ellis and Y. Qi , The differential graded odd nilHecke algebra, Comm. Math. Phys. 344(1) (2016), 275331.

D. Kazhdan and G. Lusztig , Tensor structures arising from affine Lie algebras IV, J. Amer. Math. Soc. 7(2) (1994), 383453.

M. Khovanov and A. D. Lauda , A diagrammatic approach to categorification of quantum groups I, Represent. Theory 13 (2009), 309347.

M. Khovanov and A. D. Lauda , A diagrammatic approach to categorification of quantum groups II, Trans. Amer. Math. Soc. 363(5) (2011), 26852700.

M. Khovanov and Y. Qi , An approach to categorification of some small quantum groups, Quantum Topol. 6(2) (2015), 185311.

A. D. Lauda , A categorification of quantum sl(2), Adv. Math. 225(6) (2010), 33273424.

G. Lusztig , Modular representations and quantum groups, in Classical Groups and Related Topics (Beijing, 1987), Contemporary Mathematics, Volume 82, pp. 5977 (American Mathematical Society, Providence, RI, 1989).

K. McGerty , Hall algebras and quantum Frobenius, Duke Math. J. 154(1) (2010), 181206.

Y. Qi , Hopfological algebra, Compos. Math. 150(01) (2014), 145.

M. Stošić , Indecomposable objects and Lusztig’s canonical basis, Math. Res. Lett. 22(1) (2015), 245278.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords:

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 6 *
Loading metrics...

Abstract views

Total abstract views: 51 *
Loading metrics...

* Views captured on Cambridge Core between 20th July 2017 - 17th October 2017. This data will be updated every 24 hours.